# SDR USAA2013041800003

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 425420
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON CEILING PANEL 228 ARC DAMAGED WHERE MARKED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON CEILING PANEL 228 ARC IAW EMB190 AMM 33-21-01.
